# SDR CALA0800535

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 32,515 hours, 10,546 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 986.5 FLOORBEAM UPPER CHORD FORWARD FLANGE LBL 26 CORROSION ON PREVIOUS REPAIR.  REMOVED AND REPLACED REPAIR FILLER PER SRM 53-00-51 REPAIR 1.
